[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 26, Issue 1 (9-2015) ::
مجله‌ی بررسی‌ها 2015, 26(1): 89-106 Back to browse issues page
Efficient Estimation in the Weibull Distribution
Shahram Yaghoubzadeh Shahrestani
Abstract:   (1592 Views)

In this paper, the maximum likelihood estimation and the uniform minimum variance unbiased estimators of the probability density function and cumulative distribution function are derived for the Weibull distribution. Furthermore, through the simulation method of Monte-Carlo and areal deta set and calculation of mean square of errors of estimators, they are subjected to comparisons.

Keywords: Weibull distribution, maximum likelihood estimator, uniform minimum variance unbiased estimator, probability density function, cumulative distribution function, mean squared error, simulation method of Monte-Carlo
Full-Text [PDF 257 kb]   (2038 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/05/29 | Accepted: 2016/05/29 | Published: 2016/05/29
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoubzadeh Shahrestani S. Efficient Estimation in the Weibull Distribution. مجله‌ی بررسی‌ها. 2015; 26 (1) :89-106
URL: http://ijoss.srtc.ac.ir/article-1-137-en.html


Volume 26, Issue 1 (9-2015) Back to browse issues page
مجله‌ی بررسی‌های آمار رسمی ایران (علمی - ترویجی) Ijoss Iranian Journal of Official Statistics Studies
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3790